On the Stability of Wavelet and Gabor Frames (Riesz Bases).
The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 105-126
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
wavelet frames, Gabor frames, Riesz bases
@article{JFAA_1999__5_4_59600,
author = {Zhang Jing},
title = {On the {Stability} of {Wavelet} and {Gabor} {Frames} {(Riesz} {Bases).}},
journal = {The journal of Fourier analysis and applications},
pages = {105--126},
year = {1999},
volume = {5},
number = {4},
url = {http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59600/}
}
Zhang Jing. On the Stability of Wavelet and Gabor Frames (Riesz Bases).. The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 105-126. http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59600/